# SDR MWEA98077

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Nr 5 Le Slat
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 RT SLAT LEADING EDGE HAS 3 DENTS OUT OF SERVICEABLE LIMITS.  MTC INSTALLED REPAIR IAW TEL-X ISC-MIS-005/DC/RBH.
